# SDR 211001001

- Difficulty date: April 21, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT HAS SEVERAL SPOTS OF CORROSION ON FLOOR SUPPORT WEBBING AT AFT INBOARD CORNER OF DOOR CUTOUT STA. 1211-1218 AND S29R AND S28R.  CORRECTIVE ACTION:  CUT OUT CORRODED SECTION OF WEB.  INSTALLED REPAIR DOUBLER AND FILLER.  (NR 23657)
